# SDR AALA201803219023

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 22,391 hours, 8,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD SERVICE DOOR, THE EXIT SIGN LENS WAS MISSING. MAINTENANCE REPLACED THE SIGN LENS IAW AMM 33-25-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
